Tampere University of Technology

TUTCRIS Research Portal

On derivatives of hypergeometric functions and classical polynomials with respect to parameters

Research output: Contribution to journalArticleScientificpeer-review

Details

Original languageEnglish
Pages (from-to)852-865
Number of pages14
JournalIntegral Transforms and Special Functions
Volume29
Issue number11
DOIs
Publication statusPublished - 2 Nov 2018
Publication typeA1 Journal article-refereed

Abstract

Closed expressions are obtained for derivatives of symbolic order with respect to parameters for the hypergeometric functions, Laguerre, Gegenbauer, Jacobi and some other polynomial.

ASJC Scopus subject areas

Keywords

  • 33C20, 33C45, Bessel polynomial, C33, Charlier polynomial, continuous Hahn polynomial, differentiation, Gegenbauer polynomial, Hahn polynomial, hypergeometric functions, Jacobi polynomial, Krawtchouk polynomial, Laguerre polynomial, Legendre function, Meixner polynomial, Special functions

Publication forum classification